| Model Number |
MMT-522NAS |
| Medical Device Problem Codes |
No Display/Image (1183); Mechanical Problem (1384); Visual Prompts will not Clear (2281); Obstruction of Flow (2423); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/05/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump was unresponsive.The customer¿s blood glucose level was unknown time of the incident.Customer also reported occasional grinding noise different from the normal rewind noise and random no delivery alarms was found.The insulin pump will not be return for analysis.